# SDR RAIA201209130001

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,946 hours, 20,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND DOOR SECURES AND SEALS PROPERLY FOR A ONE TIME FERRY FLIGHT TO KSTL.  MAINTENANCE REPLACED 2 AIRFRAME ROLLERS AND OPS CHECK GOOD.
